# SDR ASAA2016021615487

- Difficulty date: February 16, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 20,483 hours, 5,996 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE FROM DCA FLAPS 15 BLEEDS OFF RWY 1 JUST AFTER LIFTOFF COCKPIT BEGAN FILLING WITH SMOKE AND FUMES,  THICKEST SMOKE AFTER 1 MIN, DISSIPATED COMPLETELY BY 4 MIN SUSPECT MASSIVE INJECTION OF DE-ICE FLUID TYPE IV INTO AC SYS THROUGH APU INLET. ACFT GROUNDED.  DEBRIEFED FLIGHT CREW, ENGINE BLEEDS WERE OFF, LT PACK ON APU, VERIFIED AFTER FUMES DISSIPATED NO SMELL WAS NOTED IN REMAINDER OF 5 HR FLIGHT BY FLIGHT CREW OR F/A.  PERFORMED APU OIL CONTAMINATION REMOVAL IAW AMM TASK 21-00-01-100-801, PG 3, TASK 05-51, TASK 814.  OPERATED APU WITH STINGER, PNEUMATIC AIRFLOW TESTER, CONNECTED FOR 20 MINUTES, NO ODOR DETECTED IN CABIN.
